# SDR AALA20111027TUL03

- Difficulty date: October 26, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 38,011 hours, 9,672 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU - INFLIGHT MIA-BSB.  CREW REPORTED LEFT ENGINE HYDRAULIC OVERHEAT MESSAGE.  EMERGENCY DECLARED FLIGHT DIVERTED SJU LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SEVRICE.  REPLACED LEFT ENGINE DRIVEN HYDRAULIC PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
